# SDR QXEA0300097

- Difficulty date: January 11, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 35,162 hours, 44,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING LOWER STATION 2230 RIB 'U' CHANNEL HAS EXFOLIATION CORROSION ON THE INTERIOR INBOARD RADIUS AT STRINGER 2.14 APPROXIMATELY .35 INCHES LONG.  REPAIRED IAW FOKKER SRM 57-01-01.
